Armenian Journal of Mathematics

An iterative algorithm based on the generalized viscosity explicit methods for an infinite family of accretive operators

Sow, Thierno M.M. (2020) An iterative algorithm based on the generalized viscosity explicit methods for an infinite family of accretive operators. Armenian Journal of Mathematics, 12 (9). pp. 1-19. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
305Kb

Official URL: http://armjmath.sci.am

Abstract

In this paper, we introduce and study a new iterative method based on the generalized viscosity explicit methods (GVEM) for solving the inclusion problem with an infinite family of multivalued accretive operators in real Banach spaces. Applications to equilibrium and to convex minimization problems involving an infinite family of semi-continuous and convex functions are included. Our results improve important recent results.

Item Type:Article
Uncontrolled Keywords:Proximal-point algorithm, Generalized viscosity explicit methods, Accretive operators, Common zeros
Subjects:47-xx Operator theory
65-xx Numerical analysis
ID Code:866
Deposited By:Professor Anry Nersesyan
Deposited On:25 Sep 2020 15:28
Last Modified:25 Sep 2020 15:28

Repository Staff Only: item control page